Toka Diagana

Professor of Mathematics
Department of Mathematics
Howard University
E-mail: msds.eic@degruyteropen.com
Page: http://www.tokadiagana.com

Fields of interest:

Abstract Differential Equations; Stochastic Differential Equations; Difference Equations; Functional Differential Equations; Integro-differential Equations; p-adic Functional Analysis; Operator Theory

Recent publications:

T. Diagana,
Almost automorphic type and almost periodic type functions in abstract spaces.
Springer, New York, 2013, 303 pages. (Book)

T. Diagana (with P. H. Bezandry)
Almost Periodic Stochastic Processes.
Springer, New York, 2011, 235 pages. (Book)

T. Diagana,
Pseudo-Almost Periodic Functions in Banach Spaces.
Nova Science Publishers, 2007. (Book)

T. Diagana,
Existence Results for Some Higher-Order Evolution Equations with Time-Dependent Unbounded Operator Coefficients.
Mathematica Slovaca. 2013. To appear.

T. Diagana,
Almost automorphic solutions to some damped second-order differential equations.
Commun. Nonlinear Sci. Numer. Simul. 17 (2012), no. 11, 4074–4084.

T. Diagana,
Existence of globally attracting almost automorphic solutions to some nonautonomous higher-order difference equations.
Appl. Math. Comput. 219 (2013), no. 12, 6510–6519.

T. Diagana,
Bounded solutions to some classes of nonautonomous higher-order differential equations.
Afr. Mat. 24 (2013), No. 1, 33-53.

T. Diagana,
Existence of pseudo almost automorphic mild solutions to some nonautonomous second order differential equations.
Rocky Mt. J. Math. 43 (2013), No. 3, 793-824.

T. Diagana (with P. H. Bezandry)
Square-Mean Almost Periodic Solutions to Some Classes of Nonautonomous Stochastic Evolution Equations With Finite Delay.
J. Appl. Funct. Anal. 7 (2012), no. 4, 345–366.

T. Diagana (with V. Nelson)
Existence Results for some Higher-Order Evolution with Operator Coefficients.
Applied Mathematics and Computation. 219 (2012), Issue 6, pp. 2923–2931.